# SDR QXEA200601010

- Difficulty date: April 16, 2006
- Submitted: April 17, 2006
- Operation: Air carrier
- Aircraft: N348PH
- Make and model: Dhav DHC8202
- Aircraft serial: 484
- Aircraft time: 19,979 hours, 28,266 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

BOI FLIGHT NR 2192 - ON TAXI OUT, LOST ALL NR 2 HYDRAULIC FLUID.  RAN ENGINE WITHOUT FLUID FOR APPROXIMATELY 20 MINUTES.  MAINTENANCE COMPLIED WITH INSPECTION AMM 05-50-33.  REPLACED HYDRUALIC DOWN LINE IN CABIN.  NO LEAKS NOTED AIRCRAFT RETURNED TO SERVICE.
